# SDR EIA20011217

- Difficulty date: March 30, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Condition: Failed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - NR 2 PYLON FORWARD ENGINE MOUNT HANGAR FITTING FASTENERS FAILED TORQUE CHECK, PRIMARY FAST INBOARD NR 1 AND NR 4, OUTBOARD NR 4, SECONDARY FAST INBOARD NR 2, AND OUTBOARD NR 3.  COMPLIED WITH SB 54-747-1611-00 REV E AND ECRA 3203-54-049-2.  (M)
